`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 9,Number 6,     November 2003

1

Sustainable dynamical systems   Pages : 1361 - 1386

John Erik Fornæss

 Abstract       Full Text      Related Articles

2

Dispersive estimate for the wave equation with the inverse-square potential   Pages : 1387 - 1400

Fabrice Planchon,  John G. Stalker and A. Shadi Tahvildar-Zadeh

 Abstract       Full Text      Related Articles

3

Diophantine conditions in small divisors and transcendental number theory   Pages : 1401 - 1409

E. Muñoz Garcia and R. Pérez-Marco

 Abstract       Full Text      Related Articles

4

Noncommutative dynamical systems with two generators and their applications in analysis   Pages : 1411 - 1422

Boris Paneah

 Abstract       Full Text      Related Articles

5

Uniform Bernoulli measure in dynamics of permutative cellular automata with algebraic local rules   Pages : 1423 - 1446

Bernard Host,  Alejandro Maass and Servet Martínez

 Abstract       Full Text      Related Articles

6

Dimension of Markov towers for non uniformly expanding one-dimensional systems   Pages : 1447 - 1464

Fernando J. Sánchez-Salas

 Abstract       Full Text      Related Articles

7

Heteroclinic foliation, global oscillations for the Nicholson-Bailey model and delay of stability loss   Pages : 1465 - 1492

Sze-Bi Hsu,  Ming-Chia Li,  Weishi Liu and Mikhail Malkin

 Abstract       Full Text      Related Articles

8

Global bifurcation of homoclinic solutions of Hamiltonian systems   Pages : 1493 - 1518

S. Secchi and C. A. Stuart

 Abstract       Full Text      Related Articles

9

Global existence and blow-up of solutions to a nonlocal reaction-diffusion system   Pages : 1519 - 1532

Shu-Xiang Huang,  Fu-Cai Li and Chun-Hong Xie

 Abstract       Full Text      Related Articles

10

Symbolic analysis for some planar piecewise linear maps   Pages : 1533 - 1548

Peter Ashwin and Xin-Chu Fu

 Abstract       Full Text      Related Articles

11

Time optimal problems with Dirichlet boundary controls   Pages : 1549 - 1570

N. Arada and J.-P. Raymond

 Abstract       Full Text      Related Articles

12

Modified wave operators for the coupled wave-Schrödinger equations in three space dimensions   Pages : 1571 - 1586

Akihiro Shimomura

 Abstract       Full Text      Related Articles

13

A viscous approximation for a multidimensional unsteady Euler flow: Existence theorem for potential flow   Pages : 1587 - 1606

Gui-Qiang Chen and Bo Su

 Abstract       Full Text      Related Articles

14

Global and local complexity in weakly chaotic dynamical systems   Pages : 1607 - 1624

Stefano Galatolo

 Abstract       Full Text      Related Articles

15

Global stability for damped Timoshenko systems   Pages : 1625 - 1639

J.E. Muñoz Rivera and Reinhard Racke

 Abstract       Full Text      Related Articles